MAUDE Adverse Event Report: PROSIDYAN, INC. FIBERGRAFT BG MATRIX, 12.5CC; RESORBABLY CALCIUM SALT BONE VOID FILLER DEVICE

PROSIDYAN, INC. FIBERGRAFT BG MATRIX, 12.5CC; RESORBABLY CALCIUM SALT BONE VOID FILLER DEVICE
Model Number 5500-0125
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the manufacturer on (b)(6) 2023 that the product was implanted in the lateral gutters in the patient on a t8-ilium posterior fusion on (b)(6) 2022.On (b)(6) 2022, the patient presented with a severe infection in the posterior lateral gutters.The surgeon remvoed all the product in the posterior lateral gutters and washed out the area.The patient was brought back for wash out two more times, on (b)(6) 2022 and (b)(6) 2022.All the screws, rods, and set screws implanted along with the product on (b)(6) 2022 remained in the patient.

Brand Name
FIBERGRAFT BG MATRIX, 12.5CC
Common Device Name
RESORBABLY CALCIUM SALT BONE VOID FILLER DEVICE
Manufacturer (Section D)
PROSIDYAN, INC.
41 spring street
suite 107
new providence NJ 07974
Manufacturer (Section G)
PROSIDYAN, INC.
41 spring street
suite 107
new providence NJ 07974
Manufacturer Contact
amanda devine
41 spring street
suite 107
new providence, NJ 07974
9086175337
MDR Report Key16454597
Report Number3011015097-2023-00003
Device Sequence Number12231240
Product Code MQV
UDI-Device Identifier00856879006151
UDI-Public00856879006151
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K180080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5500-0125
Device Catalogue Number55000125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown